# SDR WX0A070610

- Difficulty date: October 10, 2010
- Submitted: October 12, 2010
- Operation: Air carrier
- Aircraft: N407NV
- Make and model: Doug MD 83
- Aircraft serial: 53244
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED WISPY SMOKE AND DIESEL SMELL AROUND ROW 6.  MAINTENANCE DEPARTMENT PERSONNEL FOLLOWED TABLE 107 IN AMM 21-20-00.  UNABLE TO LOCATE SOURCE OF ODOR / SMOKE.  OPERATED AIR CONDITIONING PACKS IAW AMM 21-00-00, UNABLE TO DUPLICATE.  REMOVED FORWARD PIT PANELS, NO DEFECTS NOTED, IAW AMM 25-52-01.  AIRCRAFT RETURNED TO SERVICE.
